# SDR CALA2017120104247

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 61,296 hours, 21,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3131
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND @ STA. 380+3 BETWEEN STR''S 7L AND 8L. REPAIRED PER SRM 53-00-01 REPAIR 20, INITIAL INSPECTION REQUIRED PER PARAGRAPH 5.B. TABLE 205 @ 50,000 FLIGHT CYCLES INTERNAL DVI AN D INTERNAL HFEC. REPEAT INSP. INTERNAL DVI @ 6000 FLIGHT CYCLES AND INTERNAL HFEC @ 9000 FLIGHT CYCLES.
